# SDR USAA000930

- Difficulty date: July 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 1.5 INCH, BS 350, AT STRINGER 15L DOOR STOP FITTING.  REPAIRED PER SRM 51-10-2.  (M)
